CureZone   Log On   Join
Re: back again, starting 9 day fast
 
silenceofoctober Views: 1,203
Published: 18 years ago
 
This is a reply to # 690,564

Re: back again, starting 9 day fast


Hey Bongo

I know what you're talking about with the leg pain. I was surprised to see no one mentioned it could very well be (and most likely is) a side effect of dehydration (potassium loss). Those leg pains and cramps can get unbearable. Next time you fast drink lots and lots of water. Or you can use the Sea Salt approach, there is a website the watercure.com that has all that info on it. As well how much water to drink each day according to your weight. Drinking enough water when fasting or dieting makes a HUGE difference! Ive seen it with myself first hand. Because dehydration can have such nasty side effects (horrible headaches, muscle aches, spasms, irritable, heartburn etc) it can certainly derail a fast plan.

Hope that helped!

http://nocturnalxwitch.livejournal.com/

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.672 sec, (1)